advertisement
Question
Posted by: Elle | 2005/11/28

Not sure anymore

I Started using fertboost two months ago, we are ttc for four months , Dec will be the fith mth. this is now the second month that I started spotting ( light brown on day 24 ), 5 days before the start of my period ( day 29 ). I am not sure why or what this is! Is this something to do with a hormonal imbalance, and will it affect my chances of concieving?? It was never there before, only since I started using fertiboost, are there any of you who have experienced the same symptoms? I am realy desprate, the gyno did some test before I started the fertib. and said that everything seems normal. Please advise , I am so confused right now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't explain the spotting, but it shouldn't interfere with falling pregnant if you are ovulating.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Natalie | 2005/11/29

Post on the Infertility Forum aswell, I am sure those ladies will be able to help alot better than us.

Reply to Natalie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement